Special Issue: Pure & Applied Mathematics and Related Areas “Dedicated to our colleagues and all humanity who died or was affected due to the coronavirus pandemic”;

A special issue of Montes Taurus Journal of Pure and Applied Mathematics (ISSN 2687-4814).

Deadline for manuscript submissions: December 30, 2022.

Special Issue Guest Editors

Prof. Dr. Abdelmejid Bayad Website
Email: abayad@maths.univ-evry.fr
Guest Editor
Université Paris Saclay, Université d’Évry,
LaMME, Evry Cedex, France

Prof. Dr.
Abdelmejid Bayad

Prof. Dr. Mustafa Alkan Website
Email: alkan@akdeniz.edu.tr
Guest Editor
Akdeniz University, Turkey

Prof. Dr.
Mustafa Alkan

Assoc. Prof. Dr. Irem Kucukoglu Website
Email: irem.kucukoglu@alanya.edu.tr
Guest Editor
Alanya Alaaddin Keykubat University, Turkey

Assoc. Prof. Dr.
Irem Kucukoglu

Asst. Prof. Dr. Ortaç Öneş Website
Email: ortacns@akdeniz.edu.tr
Guest Editor
Akdeniz University, Turkey

Asst. Prof. Dr.
Ortaç Öneş

In progress (Volume 5 / Issue 3 / Year 2023 (Special Issue))

This special issue is in progress but contains articles that are final and fully citable. This issue is regarded as officially published after the cover and table of contents are published.

The following list shows only the research papers published by being assigned to the Special Issue: Pure & Applied Mathematics and Related Areas “Dedicated to our colleagues and all humanity who died or was affected due to the coronavirus pandemic”.

  1. TITLE: SOME CLASSES OF HIGHER ORDER GENERAL CONVEX FUNCTIONS AND VARIATIONAL INEQUALITIES
    AUTHOR(S): MUHAMMAD ASLAM NOOR and KHALIDA INAYAT NOOR
    Montes Taurus J. Pure Appl. Math. 5 (3), 1-15, 2023
    Article ID: MTJPAM-D-21-00064
    Full Text: PDF
  1. TITLE: BEREZIN RADIUS AND CAUCHY-SCHWARZ INEQUALITY
    AUTHOR(S): HAMDULLAH BAŞARAN and VERDA GÜRDAL
    Montes Taurus J. Pure Appl. Math. 5 (3), 16-22, 2023
    Article ID: MTJPAM-D-21-00068
    Full Text: PDF
  1. TITLE: FORMULAS FOR FUBINI TYPE NUMBERS AND POLYNOMIALS OF NEGATIVE HIGHER ORDER
    AUTHOR(S): NESLIHAN KILAR
    Montes Taurus J. Pure Appl. Math. 5 (3), 23-36, 2023
    Article ID: MTJPAM-D-22-00003
    Full Text: PDF
  1. TITLE: GENERALIZED QUANTUM AIRY DIFFERENTIAL OPERATOR IN A COMPLEX DOMAIN
    AUTHOR(S): RABHA WAELL IBRAHIM
    Montes Taurus J. Pure Appl. Math. 5 (3), 37-48, 2023
    Article ID: MTJPAM-D-21-00065
    Full Text: PDF
  1. TITLE: THE Q-ANALOGUE OF A SPECIFIC PROPERTY OF SECOND ORDER LINEAR RECURRENCES
    AUTHOR(S): HACÈNE BELBACHIR, ATHMANE BENMEZAI and ABDELKADER BOUYAKOUB
    Montes Taurus J. Pure Appl. Math. 5 (3), 49-57, 2023
    Article ID: MTJPAM-D-21-00071
    Full Text: PDF
  1. TITLE: SOME TOPOLOGICAL INDICES OF PENTAGONAL TRIPLE CHAINS
    AUTHOR(S): BHAIRABA KUMAR MAJHI, PUSHPALATHA MAHALANK, SADIK DELEN and ISMAIL NACI CANGUL
    Montes Taurus J. Pure Appl. Math. 5 (3), 58-66, 2023
    Article ID: MTJPAM-D-22-00010
    Full Text: PDF

Manuscript submission continues up to December 30, 2022!

Since manuscript submission to this special issue continues, the authors should read the following information about this special issue before submitting their manuscript:


Special Issue Information

Dear Colleagues,

This Special Issue of the Montes Taurus Journal of Pure and Applied Mathematics (MTJPAM) (ISSN: 2687-4814) is “Dedicated to our colleagues and all humanity who died or was affected due to the coronavirus pandemic”.

We invite high-quality original research papers dealing with Pure & Applied Mathematics and related areas.

We are looking forward to receiving your valuable and high quality submissions.

Best wishes,

Prof. Dr. Abdelmejid Bayad,
Prof. Dr. Mustafa Alkan,
Assoc. Prof. Dr. Irem Kucukoglu,
Asst. Prof. Dr. Ortaç Öneş,
Guest Editors

https://mtjpamjournal.com

Manuscript Submission Information

Manuscripts should be submitted by sending an email (including a cover letter to one of the guest editors, PDF file of the manuscript compatible with the TeX style of MTJPAM) to the following email address: mtjpamath@gmail.com.

Manuscripts may also be submitted by sending an email to the email address of the guest editors. While submitting your manuscript, do not forget to notify the guest editor by a cover letter which states that your manuscript is for the Special Issue: Pure & Applied Mathematics and Related Areas “Dedicated to our colleagues and all humanity who died or was affected due to the coronavirus pandemic”.

Manuscripts must be compatible with the TeX style of the journal. The authors may download TeX style here.

During the preparation of the manuscript, the authors must follow the items stated in CHECKLIST which summarizes both the publication policy and the writing rules of our journal.

Remark that the following sentence: “This paper is dedicated to our colleagues and all humanity who died or was affected due to the coronavirus pandemic” must be inserted in the “Acknowledgements” section of the manuscript.

All papers will be peer-reviewed. Accepted papers will be published continuously in the journal (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as short communications are invited. For planned papers, a title and short abstract (about 300 words, see also (FOR AUTHORS section)) can be sent to the Editorial Office for announcement on this website.

Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are thoroughly refereed through a single-blind peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on the following pages:
https://mtjpamjournal.com/submission
and
https://mtjpamjournal.com/for-authors

The Montes Taurus Journal of Pure and Applied Mathematics is published at least twice a year and also this journal is free of charge (For details, see: https://mtjpamjournal.com/about-the-journal). Consequently, this special issue will be published as a 3rd issue regardless of the regular issues of our journal.


Keywords for this special issue:

  • Pure & Applied Mathematics
  • Nonlinear Analysis,
  • Global Analysis,
  • Approximation Theory,
  • Functional Analysis,
  • Functional Equations,
  • Inequalities and their Applications
  • Real and Complex Analysis;
  • Integral Equations and Integral Transforms;
  • Higher Transcendental Functions and Their Applications;
  • q-Series and q-Polynomials;
  • Analytic Number Theory;
  • Analytic and Geometric Inequalities;
  • Probability and Statistics;
  • Inventory Modeling and Optimization;
  • Ordinary Differential Equations;
  • Difference Equations;
  • Partial Differential Equations;
  • Fractional Differential Equations;
  • Stochastic Differential Equations;
  • Time-Scale Dynamic Equations;
  • Related Topics on Differential Equations;
  • Engineering;
  • Computer Science;
  • Physics and Mathematical Physics;
  • Economics;
  • and Other Related Areas.